American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33A35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] George Gasper. Summation, transformation, and expansion formulas for bibasic series . Trans. Amer. Math. Soc. 312 (1989) 257-277. MR 953537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] John Greene. Hypergeometric functions over finite fields . Trans. Amer. Math. Soc. 301 (1987) 77-101. MR 879564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] George E. Andrews. The fifth and seventh order mock theta functions . Trans. Amer. Math. Soc. 293 (1986) 113-134. MR 814916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ira Gessel and Dennis Stanton. Applications of $q$-Lagrange inversion to basic hypergeometric series . Trans. Amer. Math. Soc. 277 (1983) 173-201. MR 690047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1